You feel you are gainning weight, or have you weighed yourself, and now you weigh more?
I guess everything is possible as I am sure you are aware we are all unique and react to meds, side effects, inrteractions, etc., in different ways.
Having said that a less seious side effect is loss of appetite, which to me would translate into weight loss.
I suggest that if you are certain on the weight gain, contact your Dr. and report this side effect.
All the best,
Everybody is different, and just because a medication review says that you might lose weight if you take it, other people might gain. You have to trust your own body. If you feel that you are gaining weight on this medication, then you need to talk to your doctor about trying a different anti epileptic med, and see if you stop gaining or start losing the weight that you gained. Many times these side effects are not added to the dossier for years after the med has been on the market. I was taking one med, and gained a ton of weight, which the doctors attributed to my overeating, but when I stopped the med after many years, I started dropping the weight off. NOW, even though that med was out for years prior, it is written as possible weight gain. You just never know how your individual body can react to a certain medication!!
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Posted 6 Nov 2010 • 1 answer
I am tapering off keppra I'm not sure if the approach is too abrubt. I have been on keppra xr for 2?
Posted 17 Jan 2011 • 1 answer
Posted 23 May 2013 • 2 answers
Posted 27 Nov 2015 • 1 answer